Search Results

There are 8761 results for: content related to: A gas-kinetic scheme for the modified Baer–Nunziato model of compressible two-phase flow

  1. Group sequential enrichment design incorporating subgroup selection

    Statistics in Medicine

    Volume 32, Issue 16, 20 July 2013, Pages: 2695–2714, Baldur P. Magnusson and Bruce W. Turnbull

    Version of Record online : 13 JAN 2013, DOI: 10.1002/sim.5738

  2. Entropy dissipation scheme and minimums-increase-and-maximums-decrease slope limiter

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 10, 10 December 2012, Pages: 1221–1243, Li Hongxia

    Version of Record online : 21 DEC 2011, DOI: 10.1002/fld.2738

  3. On the R-boundedness of solution operator families of the generalized Stokes resolvent problem in an infinite layer

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 9, June 2015, Pages: 1888–1925, Hirokazu Saito

    Version of Record online : 26 JUN 2014, DOI: 10.1002/mma.3201

  4. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  5. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  6. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Version of Record online : 30 DEC 2011, DOI: 10.1002/mma.1583

  7. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685

  8. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Version of Record online : 20 JUN 2012, DOI: 10.1002/mma.2553

  9. Orbital feedback linearization for multi-input control systems

    International Journal of Robust and Nonlinear Control

    Volume 25, Issue 9, June 2015, Pages: 1352–1378, Shun-Jie Li and Witold Respondek

    Version of Record online : 20 FEB 2014, DOI: 10.1002/rnc.3147

  10. The attractor of the dissipative coupled fractional Schrödinger equations

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 645–656, Ming Cheng

    Version of Record online : 27 JUN 2013, DOI: 10.1002/mma.2820

  11. Trace formulae for differential pencils with spectral parameter dependent boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 9, June 2014, Pages: 1325–1332, Chuan-Fu Yang

    Version of Record online : 27 JUN 2013, DOI: 10.1002/mma.2893

  12. Uniform decay and blow-up of solutions for coupled nonlinear Klein–Gordon equations with nonlinear damping terms

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 18, November 2014, Pages: 3036–3047, Erhan Pişkin

    Version of Record online : 20 DEC 2013, DOI: 10.1002/mma.3042

  13. Statistical approximation properties of the Durrmeyer type q-Bleimann, Butzer, and Hahn operators

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 1–9, Qing-Bo Cai and Xiao-Ming Zeng

    Version of Record online : 17 OCT 2011, DOI: 10.1002/mma.1520

  14. The second regularized trace of differential operator equation with the semi-periodic boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2185–2197, Azad Bayramov, Seda Kızılbudak C̣aliṣkan and Fatma A. Akgün

    Version of Record online : 14 JUN 2012, DOI: 10.1002/mma.2563

  15. On a Sturm–Liouville type problem with retarded argument

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 1, 15 January 2013, Pages: 39–48, Azad Bayramov and Erdoğan Şen

    Version of Record online : 30 MAY 2012, DOI: 10.1002/mma.2567

  16. Fully parameterized tube model predictive control

    International Journal of Robust and Nonlinear Control

    Volume 22, Issue 12, August 2012, Pages: 1330–1361, Saša V. Raković, Basil Kouvaritakis, Mark Cannon and Christos Panos

    Version of Record online : 7 MAY 2012, DOI: 10.1002/rnc.2825

  17. LMI stability conditions for uncertain rational nonlinear systems

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 18, December 2014, Pages: 3124–3169, A. Trofino and T.J.M. Dezuo

    Version of Record online : 15 JUL 2013, DOI: 10.1002/rnc.3047

  18. A suite of abstract domains for static analysis of string values

    Software: Practice and Experience

    Volume 45, Issue 2, February 2015, Pages: 245–287, Giulia Costantini, Pietro Ferrara and Agostino Cortesi

    Version of Record online : 16 AUG 2013, DOI: 10.1002/spe.2218

  19. Plastic flow in solids with interfaces

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 15, October 2012, Pages: 1799–1824, Anurag Gupta and David J. Steigmann

    Version of Record online : 16 FEB 2012, DOI: 10.1002/mma.1611

  20. Notes on Metric Independent Analysis of Classical Fields

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 5, 30 March 2013, Pages: 497–566, Reuven Segev

    Version of Record online : 13 AUG 2012, DOI: 10.1002/mma.2610